{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:57:33Z","timestamp":1786651053710,"version":"build-2736575974"},"reference-count":0,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Pharmacol"],"published-print":{"date-parts":[[2014]]},"DOI":"10.4103\/0253-7613.140598","type":"journal-article","created":{"date-parts":[[2014,9,11]],"date-time":"2014-09-11T02:11:50Z","timestamp":1410401510000},"page":"557","source":"Crossref","is-referenced-by-count":3,"title":["Steven\u2032s Johnson syndrome with toxic epidermal necrolysis due to thalidomide in a case of multiple myeloma"],"prefix":"10.4103","volume":"46","author":[{"given":"NilayKanti","family":"Das","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anupam","family":"Das","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Amrita","family":"Sil","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Vivek","family":"Mishra","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:26:12Z","timestamp":1786649172000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/0253-7613.140598"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014]]},"references-count":0,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2014]]}},"alternative-id":["140598"],"URL":"https:\/\/doi.org\/10.4103\/0253-7613.140598","relation":{},"ISSN":["0253-7613"],"issn-type":[{"value":"0253-7613","type":"print"}],"subject":[],"published":{"date-parts":[[2014]]}}}